# SDR UALA2012042702524

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 50,122 hours, 18,708 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAK COMING OUT OF 2.5 BLEED AND DIRTY SOCK ODOR IN COCKPIT.   REPLACE NR 1 ENGINE PER MM.
